# SDR ABXA9600050

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223
- Condition: Damaged
- Location: Bs 1055
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED BLEND-OUT IN BELLY SKIN AT STATION 1055, BETWEEN LONGERON 34L-35L.  REPAIRED EXTERIOR BELLY SKIN THAT WAS DAMAGED AT FUSELAGE STATION 1050, LONGERON 34L-35L IAW ABX REA D853-12838MR.
